# SDR COMA9660042

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horz Stab
- Part time: 3,620 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL ONE IS INOP.  REPLACED THE STABILIZER TRIM ACTUATOR.
